Napredna pretraga

Pregled bibliografske jedinice broj: 481865

Toxic epidermal necrolysis associated with carvedilol treatment


Vlahović-Palčevski, Vera; Milić, Sandra; Hauser, Goran; Protić, Alan; Župan, Željko; Reljić, Marijana; Štimac, Davor
Toxic epidermal necrolysis associated with carvedilol treatment // International journal of clinical pharmacology and therapeutics, 48 (2010), 8; 549-551 (međunarodna recenzija, članak, znanstveni)


Naslov
Toxic epidermal necrolysis associated with carvedilol treatment

Autori
Vlahović-Palčevski, Vera ; Milić, Sandra ; Hauser, Goran ; Protić, Alan ; Župan, Željko ; Reljić, Marijana ; Štimac, Davor

Izvornik
International journal of clinical pharmacology and therapeutics (0946-1965) 48 (2010), 8; 549-551

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Toxic epideraml necrolysis; carvedilol

Sažetak
Objectivre wos to report a case of fatal toxic epidermal necrolysis associated with carvedilol treatment. Two days after the initiation of carvedilol treatment, a 70-year old woman presented with skin eruptions in the form of maculous rash with blisters that rapidly progressed to epidermal necrolysis. Although the suspected drug was withdrawn, the reaction was extremely rapid in its development with fatal outcome. DISCUSSION: Carvedilol is not a drug commonly associated with TEN. To our knowledge there are no cases of carvedilol related TEN reported in the literature. CONCLUSION: Because of the close temporal relationship between the initiation of carvedilol treatment and the appearance of skin eruptions, and because carvedilol was the only new medication the patient had taken, the etiology of TEN was most likely a reaction to this drug. Physicians should be aware of this extremely rare but serious ADR.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE